# SDR REXA2019040200341

- Difficulty date: April 2, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 22,534 hours, 22,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH FWD OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED #2, PS2LF EMERGENCY BETTERY CHARGER ASSEMBLY. IAW CRJ AMM 33-51-05 OPS CHECKS GOOD AT THIS TIME.
